# SDR CALA2015101494588

- Difficulty date: October 10, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 70,360 hours, 26,603 cycles
- Engine: Iae V2527A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM FAULT SYS ONE, NOSE WHEEL IN FLIGHT.  DECLARED EMER, REQUESTED LONGER RUNWAY.  ACCOMPLISHED TSM 32-51-00-810-811, CFDS TESTS & CLEANED CONNECTORS AT 6GC, 4GC & 3GC.  RESET SYS, TESTED GOOD, NO MOISTURE OR CORROSION FOUND.
